# SDR UALA2012011300286

- Difficulty date: January 13, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 52,034 hours, 6,175 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Leaking
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S FWD RT WINDOW SQUEALING.  SOUND COMING FROM LWR FWD CORNER.  CHECKED SEALANT CONDITION AROUND NR 2 WINDOW.  SEALANT CONDITION CHECKED OKAY.  NO DISCREPANCY FOUND.
